# SDR IPXA2019080214221

- Difficulty date: July 14, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E BEADED DOUBLER REPAIR AT XOS 636 - 643 REQUIRES PERMANENT REPAIR.REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIGURE 205, REV. 66.  MAJOR.
